Free De Morgan bisemigroups and bisemilattices

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give a geometric representation of free De Morgan bisemigroups, free commutative De Morgan bisemigroups, and free De Morgan bisemilattices by using labeled graphs.

Original languageEnglish
Pages (from-to)23-32
Number of pages10
JournalAlgebra Colloquium
Volume10
Issue number1
DOIs
Publication statusPublished - Mar 2003

Keywords

  • Bisemigroup
  • Bisemilattice
  • Cograph
  • De Morgan's laws
  • Free algebra
  • Series-parallel graph

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Free De Morgan bisemigroups and bisemilattices'. Together they form a unique fingerprint.

  • Cite this